Middle Son On A Third Dose

So the patch I slapped onto my son to replace the .3 dose he was on was a .1. I was not sure if I had done the right thing last night, he was active for an hour or so and then he fell asleep for another two. Got up for bedtime things and story and then slept through the night.
I wasn’t sure if he was catching my cold (which made me very fatigued in the first few days) or if it was the patch. I just knew I couldn’t take a risk. I sent an email to the doctor and he forwarded it onto the psychiatric nurse. I felt awful, messing with my kid’s medicine. I am no doctor. What if he had the flu and I was overreacting? The guilt was eating me. I was sure my phone would ring and I would get a call to pick him up, because he had a fever or he fell asleep.
I wasn’t sure until I picked up his brother from daycare for an appointment and found Middle Son on the floor by the door in time out. For being out of control. He never even took a nap. Never even tried.
So the .1 is too small and the .3 makes him sleep and I just increased him from .2 last month on the doctor’s advice. I think it was triggers, not his medication. It is so hard to discern what is ADHD and what is PTSD. I am waiting for the psychiatric nurse to call me back. I want him back on the pills and I am ready to write a check to the pharmacy. I want my son to have some balance in his life again.

Advertisements

Leave a comment

Filed under Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s